MAUDE Adverse Event Report: NUMED, INC. COVERED AND MOUNTED CP STENT; AORTIC STENT

NUMED, INC. COVERED AND MOUNTED CP STENT; AORTIC STENT
Model Number 428
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was implanted and not returned to numed.The hemostasis valve tools were not fully inserted in either case, which would cause the stent to catch on the hemostasis valve.This is most likely the cause of the stent migration/dislodgement.This complaint involved two cmcp-1558.Same physician, same hospital, two different patients on the same day.The second report is number 1318694-2017-00018.Device implanted and not returned.
 
Event or Problem Description
As per the report from distributor - "after unsheathing the stent in the desired location and the inner balloon was inflated, it was determined that the stent had partially slid off the balloon.The doctor was able to partially inflate the outer balloon, deflate, move, and properly expand the remainder of the stent.The end result was perfect placement and the gradient was no longer present.Saline was used during prep.The 14f hemostasis tool provided by numed was used.Physician did not attempt to pull the stent back through the neostasis valve at any time." clarification from bis specialist - sent on 6/22/2017 - "the physician did use the tools provided by numed, however, the physician did not insert the insertion sleeve far enough.".

Brand Name
COVERED AND MOUNTED CP STENT
Common Device Name
AORTIC STENT
Manufacturer (Section D)
NUMED, INC.
2880 main street
hopkinton NY 12965
MDR Report Key6669198
Report Number1318694-2017-00017
Device Sequence Number72178
Product Code PNF
UDI-Device Identifier04046964899560
UDI-Public04046964899560
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/31/2022
Device Model Number428
Device Catalogue NumberCMCP027
Device Lot NumberCMCP-1558
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2017
Initial Report FDA Received Date06/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1